Works matching DE "POLYNOMIAL approximation"
Results: 907
Interdependent Effects of Autonomous and Controlled Regulation on Exercise Behavior.
- Published in:
- 2018
- By:
- Publication type:
- journal article
Optimal learning with Gaussians and correntropy loss.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 1, p. 107, doi. 10.1142/S0219530519410124
- By:
- Publication type:
- Article
ANALYTIC REGULARITY AND POLYNOMIAL APPROXIMATION OF STOCHASTIC, PARAMETRIC ELLIPTIC MULTISCALE PDEs.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 1, p. -1, doi. 10.1142/S0219530513500012
- By:
- Publication type:
- Article
Committee polyhedral separability: complexity and polynomial approximation.
- Published in:
- Machine Learning, 2015, v. 101, n. 1-3, p. 231, doi. 10.1007/s10994-015-5505-0
- By:
- Publication type:
- Article
A rational‐Chebyshev projection method for nonlinear eigenvalue problems.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 6, p. 1, doi. 10.1002/nla.2563
- By:
- Publication type:
- Article
On the matrices in B‐spline collocation methods for Riesz fractional equations and their spectral properties.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 1, p. 1, doi. 10.1002/nla.2462
- By:
- Publication type:
- Article
Calculating the minimal/maximal eigenvalue of symmetric parameterized matrices using projection.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 5, p. N.PAG, doi. 10.1002/nla.2263
- By:
- Publication type:
- Article
Semidefinite relaxation approximation for multivariate bi-quadratic optimization with quadratic constraints.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 1, p. 113, doi. 10.1002/nla.781
- By:
- Publication type:
- Article
High-order continuous and discontinuous Galerkin methods for wave problems.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 10, p. 883, doi. 10.1002/fld.3828
- By:
- Publication type:
- Article
Isogeometric Reissner-Mindlin shell analysis - employing different control meshes for displacements and rotations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 209, doi. 10.1002/pamm.201610093
- By:
- Publication type:
- Article
Convergence and optimality of an adaptive modified weak Galerkin finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3847, doi. 10.1002/num.23027
- By:
- Publication type:
- Article
Dual least‐squares finite element method with stabilization.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 2975, doi. 10.1002/num.22996
- By:
- Publication type:
- Article
A systematic study on weak Galerkin finite element method for second‐order parabolic problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 2444, doi. 10.1002/num.22973
- By:
- Publication type:
- Article
Condensed generalized finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 1847, doi. 10.1002/num.22616
- By:
- Publication type:
- Article
On Romanovski–Jacobi polynomials and their related approximation results.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1982, doi. 10.1002/num.22513
- By:
- Publication type:
- Article
A hybrid high‐order formulation for a Neumann problem on polytopal meshes.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 3, p. 524, doi. 10.1002/num.22439
- By:
- Publication type:
- Article
Tool profiling for generation of discrete helical surfaces.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 50, n. 1-4, p. 37, doi. 10.1007/s00170-009-2492-y
- By:
- Publication type:
- Article
Hermite and Hermite–Fejér interpolation at Pollaczek zeros.
- Published in:
- Calcolo, 2025, v. 62, n. 1, p. 1, doi. 10.1007/s10092-024-00630-z
- By:
- Publication type:
- Article
High-order schemes based on extrapolation for semilinear fractional differential equation.
- Published in:
- Calcolo, 2024, v. 61, n. 1, p. 1, doi. 10.1007/s10092-023-00553-1
- By:
- Publication type:
- Article
Extended barycentric rational schemes for functions of singularities.
- Published in:
- Calcolo, 2022, v. 59, n. 4, p. 1, doi. 10.1007/s10092-022-00480-7
- By:
- Publication type:
- Article
A Nyström method for a class of Fredholm integral equations on the real semiaxis.
- Published in:
- Calcolo, 2017, v. 54, n. 2, p. 567, doi. 10.1007/s10092-016-0199-7
- By:
- Publication type:
- Article
Cubature rules for harmonic functions based on Radon projections.
- Published in:
- Calcolo, 2015, v. 52, n. 2, p. 153, doi. 10.1007/s10092-014-0111-2
- By:
- Publication type:
- Article
A new structural reanalysis approach based on the polynomial-type extrapolation methods.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 58, n. 3, p. 1033, doi. 10.1007/s00158-018-1945-z
- By:
- Publication type:
- Article
Linear approximation filter strategy for collaborative optimization with combination of linear approximations.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 53, n. 1, p. 49, doi. 10.1007/s00158-015-1303-3
- By:
- Publication type:
- Article
Gaussian Hermite polynomial based lossless medical image compression.
- Published in:
- Multimedia Systems, 2021, v. 27, n. 1, p. 15, doi. 10.1007/s00530-020-00689-y
- By:
- Publication type:
- Article
Hartman-Wintner's theorem and its applications.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 389, doi. 10.1007/s00526-011-0415-x
- By:
- Publication type:
- Article
Transmission Efficient Channel Estimation for OFDM System Under Multi-path Fast Fading Channel.
- Published in:
- Wireless Personal Communications, 2015, v. 84, n. 2, p. 1561, doi. 10.1007/s11277-015-2703-9
- By:
- Publication type:
- Article
Structural characteristics of functions from L and the exact values of widths of some functional classes.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 1, p. 97, doi. 10.1007/s10958-015-2296-6
- By:
- Publication type:
- Article
Separant of an Arbitrary Polynomial.
- Published in:
- Algebra & Logic, 2015, v. 53, n. 6, p. 458, doi. 10.1007/s10469-015-9307-z
- By:
- Publication type:
- Article
Chebyshev–Ritz and Navier's methods for hygro‐magneto vibration of Euler–Bernoulli nanobeam resting on Winkler–Pasternak elastic foundation.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 9, p. 1, doi. 10.1002/zamm.202400196
- By:
- Publication type:
- Article
Conductivity of two‐dimensional composites with randomly distributed elliptical inclusions.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 4, p. 554, doi. 10.1002/zamm.201700236
- By:
- Publication type:
- Article
On a method for solving Prandtl's integro-differential equation applied to problems of continuum mechanics using polynomial approximations.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 6, p. 639, doi. 10.1002/zamm.201600025
- By:
- Publication type:
- Article
Closing the Gap for Makespan Scheduling via Sparsification Techniques.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 4, p. 1371, doi. 10.1287/moor.2019.1036
- By:
- Publication type:
- Article
General Error Estimates for the Longstaff–Schwartz Least-Squares Monte Carlo Algorithm.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 3, p. 923, doi. 10.1287/moor.2019.1017
- By:
- Publication type:
- Article
Sampling-Based Approximation Schemes for Capacitated Stochastic Inventory Control Models.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 2, p. 668, doi. 10.1287/moor.2018.0940
- By:
- Publication type:
- Article
General Optimized Lower and Upper Bounds for Discrete and Continuous Arithmetic Asian Options.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 2, p. 531, doi. 10.1287/moor.2015.0739
- By:
- Publication type:
- Article
Minimizing Cubic and Homogeneous Polynomials over Integers in the Plane.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 2, p. 511, doi. 10.1287/moor.2015.0738
- By:
- Publication type:
- Article
An Approximate Dynamic-Programming Approach to the Joint Replenishment Problem.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 2, p. 432, doi. 10.1287/moor.2013.0611
- By:
- Publication type:
- Article
Diámetro transfinito, constante de Chebyshev, capacidad logarítmica.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 2, p. 317
- By:
- Publication type:
- Article
Realization of quantum signal processing on a noisy quantum computer.
- Published in:
- NPJ Quantum Information, 2023, v. 9, n. 1, p. 1, doi. 10.1038/s41534-023-00762-0
- By:
- Publication type:
- Article
On the 3-dimensional Hopf bifurcation via averaging theory of third order.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 1053, doi. 10.3906/mat-1601-104
- By:
- Publication type:
- Article
A nonstandard finite difference method for n -dimensional productive–destructive systems.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 3, p. 240, doi. 10.1080/10236198.2014.997228
- By:
- Publication type:
- Article
BEST L<sup>p</sup>-APPROXIMANT PAIR ON SMALL INTERVALS.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 383
- By:
- Publication type:
- Article
On the Newton polygons of Kaneko-Zagier lifts of supersingular polynomials.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0064-4
- By:
- Publication type:
- Article
Assessment of Geometric Accuracy of Jordanian Cadastral Maps in the West Bank-Palestine.
- Published in:
- Journal of Engineering Research & Technology, 2016, v. 3, n. 4, p. 98
- By:
- Publication type:
- Article
Study on the Influence of Stochastic Parameters of HOPF Bifurcation System in Coastal Management.
- Published in:
- Journal of Coastal Research, 2021, v. 94, n. sp1, p. 696, doi. 10.2112/SI94-138.1
- By:
- Publication type:
- Article
Study on the Influence of Stochastic Parameters of HOPF Bifurcation System in Coastal Management.
- Published in:
- Journal of Coastal Research, 2019, v. 94, p. 696, doi. 10.2112/SI94-138.1
- By:
- Publication type:
- Article
A PDE method for estimation of implied volatility.
- Published in:
- Quantitative Finance, 2020, v. 20, n. 3, p. 393, doi. 10.1080/14697688.2019.1675898
- By:
- Publication type:
- Article
An Elementary Approach to Polynomial Optimization on Polynomial Meshes.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2018, v. 50, n. 1, p. 84, doi. 10.5614/j.math.fund.sci.2018.50.1.7
- By:
- Publication type:
- Article
KOLMOGOROV-WIENER FILTER FOR CONTINUOUS TRAFFIC PREDICTION IN THE GFSD MODEL.
- Published in:
- Radio Electronics, Computer Science, Control, 2022, n. 3, p. 31, doi. 10.15588/1607-3274-2022-3-3
- By:
- Publication type:
- Article